# SDR DALA2022020400722

- Difficulty date: January 28, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 5,712 hours, 2,619 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB #3 RIB ELEVATOR HINGE CRACKED. ADDITIONAL INFORMATION 001-0293:2090-2039-RH/001 00148 ACCOMPLISHED PRI 596551-14, REV. 0; 596551-14, REV. 1; 596551-14 , REV. 1.1; 596551-14, REV. 2; 596551-14, REV. 3 AND ERA 596551- 14, REV. ORIGINAL. ASSOCIATED ER/A 00-596551 ADDED FOR AC 8105. (LP# 2102399)
